# SDR IPXA2017042316390

- Difficulty date: April 4, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 16,560 hours, 10,392 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A5341076521901
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY VERTICAL BRACKET AT FRAME 54, RBL 39 IS CRACKED.  REMOVED AND REPLACED VERTICAL BRACKET IAW SRM 51-40-21.
